# SDR USAA2013062500006

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 2,714 hours, 1,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT COVER AT DOOR 4R MISSING.  REPLACED EMERGENCY EXIT LIGHT COVER AT DOOR 4R.
